# SDR SWAA2021021134088

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT AFT CARGO BAY BS795 - BS 807 RBL14 WL160. / CORROSION ON TIE DOWN TRACK BS795-807 RBL14 WL160. FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 25% MATERIAL LOSS. IAW SRM 53-00-53-1A-2. TIE DOWN TRACK IS REPLACED ON CUSTOMER CARD U235461 4946C 03DEC20
